RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 597–606 (Mi zvmmf6902)  

The properties of the maximum function with constraints

A. A. Tolstonogov

Kazan'

Full text: PDF file (949 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 56–67

Bibliographic databases:

UDC: 519.3:62-50
MSC: 26B05
Received: 15.01.1969

Citation: A. A. Tolstonogov, “The properties of the maximum function with constraints”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 597–606; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 56–67

Citation in format AMSBIB
\Bibitem{Tol70}
\by A.~A.~Tolstonogov
\paper The properties of the maximum function with constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 597--606
\mathnet{http://mi.mathnet.ru/zvmmf6902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0301152}
\zmath{https://zbmath.org/?q=an:0213.07902}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 56--67
\crossref{https://doi.org/10.1016/0041-5553(70)90114-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6902
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:286
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020